Lipschitz continuous and compact composition operators in hyperbolic classes

Show full item record



Permalink

http://hdl.handle.net/10138/26022

Citation

Taskinen , J , Rättyä , J & Pérez-González , F 2011 , ' Lipschitz continuous and compact composition operators in hyperbolic classes ' , Mediterranean journal of mathematics , vol. 8 , no. 1 , pp. 123-135 . https://doi.org/10.1007/s00009-010-0054-z

Title: Lipschitz continuous and compact composition operators in hyperbolic classes
Author: Taskinen, Jari; Rättyä, Jouni; Pérez-González, Fernando
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2011
Language: eng
Number of pages: 13
Belongs to series: Mediterranean journal of mathematics
ISSN: 1660-5446
URI: http://hdl.handle.net/10138/26022
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
perata.pdf 205.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record